# SDR SWI2024F01061

- Difficulty date: August 21, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER DAMAGED IN FORWARD AND AFT CORNERS AS MARKED (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND INSTALLED NEW SERVICE DOOR LOWER STRIKER SEALS ON THE AFT AND FWD SIDES REF CRJ 200 SRM 51-42-06 AND DWG 601R38340 REV. B. COMPLIED WITH TASK CARD 51-900-1003-SKY
